Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diabetic, hypertension medicines, vertin 24 bd, has severe tiredness. Due to overdose of medicines?

my mother 64 yers old is on vertin 24 doctor advices to reduce the intake by 16 mgs and then to reduce 8 mgs and then stop that.she is diabetic and hypertensive for the past 5 years.the medicines given are in the moning metfomin1000 g bd then glimepride 2 mg then voglibose plain.2 mg.losar 50 mg bd.then vertin 24 bd as i told earlier.then iron the afternoon she is on voglitor mf and ecospirin 75 glimida 1 mg actually it was 2 mg due to hypoglycemea ut was reduced to 1 mg. in the night the same dosage in the morning and in addition is ecetilopram 10 mg and attorvastatin 10 mg.her lab results as on yesterday as follows FBS 93 AND CREATININE .83 AND HER BP WAS ALSO NORMAL. BUT SHE SOMETIMES COMPLAINTS OF TIREDNESS. S THIS OVERDOSE MEDICINES. OR WOULD YOU SUGGEST ANY CHANGE OF MEDICINES.AWAITING YOUR REPLY.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
She has Hypertension,Diabetes Type II, Vertigo and possibly co morbid depression.
She is taking treatment which seem to be according to her condition,she may be having some effects related to medicines and if she is overweight advise would be to increase physical exercise so as to improve sense of well being,and discuss with physician to reduce some medicines if possible.
If her vertigo is controlled please taper off Vertin as advised by your physician.
If she is not taking B12 supplementation it can help in improving her fitness or she can test for B12 level and Vitamin D3 level if low can be supplemented.
It is better to start early low dose of insulin with metformin to have better quality of life.
Please continue to have good control of blood sugar.
Check it with HBA1c every 3 months, micro albumin for renal function and eye check up.
Take care
Good Luck.
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor